On Families of Equi-Uniformly Distributed Sequences in Compact Spaces.
Mathematische Annalen, Tome 161 (1965), pp. 255-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__161_161311,
author = {P.C. BAAYEN and G. HELMBERG},
title = {On {Families} of {Equi-Uniformly} {Distributed} {Sequences} in {Compact} {Spaces.}},
journal = {Mathematische Annalen},
pages = {255--278},
year = {1965},
volume = {161},
zbl = {0139.27704},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__161_161311/}
}
P.C. BAAYEN; G. HELMBERG. On Families of Equi-Uniformly Distributed Sequences in Compact Spaces.. Mathematische Annalen, Tome 161 (1965), pp. 255-278. http://geodesic.mathdoc.fr/item/MAN_1965__161_161311/